# SDR DALA2024121211682

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,215 hours, 31,094 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 256A36502
- Part serial: 5797
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3737 -UFC/DE- DECLARED EMERGENCY INTO ATL DUE TO FLAP LOCKOUT. CORRECTIVE ACTION: MAINTENANCE REPLACED TEE ANGLE GEARBOX PER B737 AMM 27-51.
